| Model Number |
30001000001130012 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during incoming inspection, the device displayed an "error ffff" message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device activity logs.However, the device was put through extensive testing without duplicating the report.An internal inspection found no discrepancies.The analog board was replaced as a precaution.The device was recertified and returned to inventory.The customer was sent a replacement device.Analysis of reports of this type has not identified an increase in trend.